Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Convection diffusion equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1706

  • Page / 69
Export

Selection :

  • and

Asymptotic analysis for singularly perturbed convection-diffusion equations with a turning pointJUNG, Chang-Yeol; TEMAM, Roger.Journal of mathematical physics. 2007, Vol 48, Num 6, issn 0022-2488, 065301.1-065301.27Article

Exact Solution of the Diffusion-Convection Equation in Cylindrical GeometryIVANCHENKO, Oleksandr; SINDHWANI, Nikhil; LINNINGER, Andreas A et al.AIChE journal. 2012, Vol 58, Num 4, pp 1299-1302, issn 0001-1541, 4 p.Article

The Dirichlet-to-Neumann map for a nonlinear diffusion―convection equationBURINI, D; DE LILLO, S.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 40, issn 1751-8113, 405201.1-405201.0Article

Asymptotic behaviour and source-type solutions for a diffusion-convection equationESCOBEDO, M; VAZQUEZ, J. L; ZUAZUA, E et al.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 43-65, issn 0003-9527Article

EXIT TIMES OF DIFFUSIONS WITH INCOMPRESSIBLE DRIFTIYER, Gautam; NOVIKOV, Alexei; RYZHIK, Lenya et al.SIAM journal on mathematical analysis. 2011, Vol 42, Num 6, pp 2484-2498, issn 0036-1410, 15 p.Article

Iterative methods for cyclically reduced non-self-adjoint linear systemsELMAN, H. C; GOLUB, G. H.Mathematics of computation. 1990, Vol 54, Num 190, pp 671-700, issn 0025-5718, 30 p.Article

A positivity-preserving ALE finite element scheme for convection-diffusion equations in moving domainsBOIARKINE, Oleg; KUZMIN, Dmitri; CANIC, Sunčica et al.Journal of computational physics (Print). 2011, Vol 230, Num 8, pp 2896-2914, issn 0021-9991, 19 p.Article

On the development of a dispersion-relation-preserving dual-compact upwind scheme for convection-diffusion equationCHIU, P. H; SHEU, Tony W. H.Journal of computational physics (Print). 2009, Vol 228, Num 10, pp 3640-3655, issn 0021-9991, 16 p.Article

High-order methods for differential equations with large first-derivative termsDEKEMA, S. K; SCHULTZ, D. H.International journal for numerical methods in fluids. 1990, Vol 10, Num 3, pp 259-284, issn 0271-2091, 26 p.Article

DRBEM for Cauchy convection-diffusion problems with variable coefficientsRAP, A; ELLIOTT, L; INGHAM, D. B et al.Engineering analysis with boundary elements. 2004, Vol 28, Num 11, pp 1321-1333, issn 0955-7997, 13 p.Article

Some results on homogenization of convection-diffusion equationsAMIRAT, Y; HAMDACHE, K; ZIANI, A et al.Archive for rational mechanics and analysis. 1991, Vol 114, Num 2, pp 155-178, issn 0003-9527, 24 p.Article

Coupling p-multigrid to geometric multigrid for discontinuous Galerkin formulations of the convection-diffusion equationMASCARENHAS, Brendan S; HELENBROOK, Brian T; ATKINS, Harold L et al.Journal of computational physics (Print). 2010, Vol 229, Num 10, pp 3664-3674, issn 0021-9991, 11 p.Article

Multi-scale finite element modelling using bubble function method for a convection-diffusion problemPARVAZINIA, M; NASSEHI, V; WAKEMAN, R. J et al.Chemical engineering science. 2006, Vol 61, Num 8, pp 2742-2751, issn 0009-2509, 10 p.Article

Convection―diffusion equations in a circle: The compatible caseJUNG, Chang-Yeol; TEMAM, Roger.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 1, pp 88-107, issn 0021-7824, 20 p.Article

New results on group classification of nonlinear diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 30, pp 7547-7565, issn 0305-4470, 19 p.Article

Derivation of a modified hybrid approximationHARMS, T. M; VON BACKSTRÖM, T. W; PRIEUR DU PLESSIS, J et al.AIAA journal. 1994, Vol 32, Num 7, pp 1541-1543, issn 0001-1452Article

Computation of outflow flux for convection-dominated transport equationsSEMPER, B.Communications in numerical methods in engineering. 1993, Vol 9, Num 8, pp 639-647, issn 1069-8299Article

Méthode de décomposition de domaine pour l'équation d'advection-diffusion = Domain decomposition method for the advection-diffusion equationCHARTON, P; NATAF, F; ROGIER, F et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 313, Num 9, pp 623-626, issn 0764-4442Article

Asymptotic profiles for convection-diffusion equations with variable diffusionDURO, Gema; CARPIO, Ana.Nonlinear analysis. 2001, Vol 45, Num 4, pp 407-433, issn 0362-546XArticle

New conditional symmetries and exact solutions of nonlinear reaction-diffusion-convection equationsCHERNIHA, Roman; PLIUKHIN, Oleksii.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 33, pp 10049-10070, issn 1751-8113, 22 p.Article

A flux ratio theorem for multicomponent linear diffusion equationsMCNABB, A; SUZUKI, M; BRACKEN, A. J et al.Applied mathematics letters. 2001, Vol 14, Num 1, pp 123-129, issn 0893-9659Article

Homogenization of a convection-diffusion model with reaction in a porous mediumALLAIRE, Grégoire; RAPHAEL, Anne-Lise.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 523-528, issn 1631-073X, 6 p.Article

Efficient refinement/derefinement algorithm of nested meshes to solve evolution problemsFERRAGUT, L; MONTENEGRO, R; PLAZA, A et al.Communications in numerical methods in engineering. 1994, Vol 10, Num 5, pp 403-412, issn 1069-8299Article

Hierarchy of conservation laws of diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of mathematical physics. 2005, Vol 46, Num 4, pp 043502.1-043502.22, issn 0022-2488Article

Eddy-separation method for solving the convection-diffusion equationZHANG SHIXIONG; WONG, S. S. M; TEMMER, G. M et al.Chinese physics. 1992, Vol 12, Num 4, pp 1007-1014, issn 0273-429XArticle

  • Page / 69